A B. Sz.-Nagy Theorem in quaternion Hilbert spaces

Torgašev, Aleksandar: A B. Sz.-Nagy Theorem in quaternion Hilbert spaces. In: Acta scientiarum mathematicarum, (73) 1-2. pp. 265-269. (2007)

[img] Cikk, tanulmány, mű
math_073_numb_001_002_265-269.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2007
Volume: 73
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 265-269
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 269. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16186

Actions (login required)

View Item View Item